ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Uniform Lateral Mass Flux on Natural-Convection Flow over a Vertical Cone Embedded in a Porous Medium Saturated with a Non-Newtonian Fluid

Kumari, Mahesh and Jayanthi, S (2005) Uniform Lateral Mass Flux on Natural-Convection Flow over a Vertical Cone Embedded in a Porous Medium Saturated with a Non-Newtonian Fluid. In: Journal of Porous Media, 8 (1). pp. 73-84.

Full text not available from this repository.
Official URL: http://www.begellhouse.com/journals/49dcde6d4c0809...

Abstract

A boundary-layer analysis for uniform lateral mass flux effect on the natural convection flow of a non-Darcy, non-Newtonian power-law fluid, along an isothermal cone embedded in a saturated porous medium is investigated. Numerical solutions are obtained for the nonlinear coupled partial differential equations governing the flow using a Keller's box method. Results for the velocity and temperature profiles as well as the local Nusselt number and velocity at the wall are presented for various values of the mass flux parameter, power-law index, Ergun number, and Rayleigh number. Results are compared with the existing results.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Begell House Publishing Inc.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 May 2005
Last Modified: 25 Jan 2012 08:54
URI: http://eprints.iisc.ernet.in/id/eprint/3224

Actions (login required)

View Item View Item